Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 29, 2020, 1:58 PM EDT for Franklin County, Hampshire County, Massachusetts. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 1:58 PM EDT (17:58 UTC)
- Expired
- Jun 29, 2020, 2:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Franklin County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 93 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 1:59 PM EDT | HAIL 1.25 | Rowe, MA | |
| Jun 29, 2:00 PM EDT | HAIL 1 | Rowe, MA | |
| Jun 29, 2:29 PM EDT | HAIL 1 | Hawley, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 557 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887
WUUS51 KBOX 291758
SVRBOX
MAC011-015-291845-
/O.NEW.KBOX.SV.W.0037.200629T1758Z-200629T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
158 PM EDT Mon Jun 29 2020
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Northwestern Hampshire County in western Massachusetts...
Northwestern Franklin County in western Massachusetts...
* Until 245 PM EDT.
* At 158 PM EDT, a severe thunderstorm was located over Rowe, or 10
miles east of North Adams, moving south at 10 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Minor hail damage to vehicles is possible.
* Locations impacted include...
Monroe, Buckland, Shelburne, Colrain, Charlemont, Heath,
Plainfield, Rowe and Hawley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4259 7297 4263 7295 4266 7295 4267 7297
4269 7297 4270 7295 4270 7297 4274 7297
4274 7282 4259 7272 4253 7297
TIME...MOT...LOC 1758Z 343DEG 9KT 4270 7290
HAIL...1.00IN
WIND...<50MPH
$$
bw1 follow-up statement
165
WWUS51 KBOX 291844
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
244 PM EDT Mon Jun 29 2020
MAC011-015-291854-
/O.EXP.KBOX.SV.W.0037.000000T0000Z-200629T1845Z/
Hampshire MA-Franklin MA-
244 PM EDT Mon Jun 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMPSHIRE AND
NORTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 245 PM EDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
LAT...LON 4259 7297 4263 7295 4266 7295 4267 7297
4269 7297 4270 7295 4270 7297 4274 7297
4274 7282 4259 7272 4253 7297
TIME...MOT...LOC 1844Z 343DEG 9KT 4260 7286
$$
bwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:50 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 29, 1:50 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 150 PM EDT Mon Jun 29 2020 .SYNOPSIS... A broad area of low pressure aloft will move over New England through midweek with another disturbance toward the end of the week. This will result in an unsettled pattern for the upcoming week with scattered showers and thunderstorms at times, but a washout is not expected. Warm and dry weather is expected for next weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1 PM Update... Shower and thunderstorm activity has been weaker and less organized today thanks to less shear and generally disorganized storms. These showers and thunderstorms will continue through the afternoon and evening hours thanks to instability from both diurnal heating and the cold pool aloft. Visible satellite shows the greatest amount of clearing over western MA, CT and RI. Thus sfc CAPE is maximized in this area and we expect the greater potential for a heavy downpours and thunderstorms to be in this region, moving south through the afternoon/evening. Given PWATs near 1.5 inches and a good amount of instability any showers/thunderstorms could drop some heavy rain leading to minor urban flooding issues. Hi-res guidance indicates potential for rainfall rates up to 2"/hr. Previous discussion... A mid level cold pool will remain over New England today, with a weak surface low pressure stalled over the eastern coastal waters. Thew present of the cold pool means mid level lapse rates of 6-7 degrees C/km. Expecting another round of showers today. Rainfall could be at just about anytime today, but especially during this afternoon into this evening. CAPE values should reach 1,000-2,000 J/kg once more. However, the wind shear looks to be a bit lacking compared to yesterday. Not expecting as many strong thunderstorms today, but cannot completely dismiss the idea. Am more concerned about downpours, especially for the areas which saw significant rainfall Sunday. Near to slightly below normal temperatures today. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Not much changes aloft tonight into Tuesday. Mid level cold pool and surface low just to the east will keep at least some risk for a shower through this period. Expecting the coverage of showers to be greatest during the typical afternoon and evening hours Tuesday. Near normal low temperatures tonight, with below normal high temperatures Tuesday. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Highlights * Scattered to isolated diurnal shower and thunderstorm chances Wednesday and Thursday. Temperatures trending warmer. * Cannot rule out showers late in the week and over the weekend, but does appear to be a drier pattern. Tuesday night through Thursday... Omega block remains in place through Thursday. The ridge axis associated with the block extends roughly from the Lower Mississippi River Valley through the central Great Lakes and into northern Ontario. New England will have an upper low rotating over the region throughout this period. Upper low begins to breakdown and lift offshore on Thursday. Daily shower and thunderstorm activity expected with the upper low overhead. This will keep a -10 to -15 degree Celsius cold pool aloft at 500 hPa. The combination of the cold pool and diurnal heating will result in scattered to isolated shower and thunderstorm activity. This activity will linger into the night time as the cold pool remains in place. Shear will be weak at generally 25 kts or less within the 0-6 km layer, so storms will remain pulse like. This will result in many areas remaining dry, but there is 1 to 1.5 inches of PWATs in place. This could bring periods of heavy rain. MUCAPE values range from a few hundred J/kg closer to the coast to 1500 J/kg across the interior. As with the previous night, tapered down precipitation chances late and removed thunder chances after 09Z. Temperatures rising in comparison to earlier in the week as flow shifts from onshore to northerly/northwesterly. Cooler on Wednesday as there is a bit more of an onshore wind component as opposed to Thursday. Friday through Sunday... Upper low offshore, but remain under cyclonic flow through the weekend. Hard to time a few shortwaves going through, so have kept the NBM guidance due to model differences. Cannot rule out showers through the weekend, but think it will be drier in comparison to the first half of the week. High temperatures range from the mid 70s to the 80s. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. 18Z update... This afternoon and evening...Moderate confidence. VFR/MVFR cigs in the interior this afternoon with a mix of IFR/LIFR for TAF sites along the east and southeast coasts. Periods of showers and thunderstorms continue through the evening. Tonight...Moderate confidence. MVFR to LIFR stratus and patchy fog expected to redevelop, but areal extent is uncertain. Periods of showers with a rumble of thunder possible. Tuesday...Moderate confidence. MVFR/IFR stratus towards the east coast, especially northeast. MVFR trending to VFR farther inland. Periods of showers, with a chance for a few thunderstorms. Tuesday Night: Mainly MVFR, with areas IFR possible especially in the interior. Chance SHRA, isolated TSRA. KBOS Terminal...Moderate confidence in TAF, mainly due to timing issues for showers and an isolated thunderstorm this afternoon. KBDL Terminal...Moderate confidence in TAF, mainly due to timing issues for showers and an isolated thunderstorm. Outlook /Tuesday Night through Friday/... Wednesday: Mainly MVFR, with local IFR possible. Chance SHRA, isolated TSRA. Wednesday Night: Mainly VFR, with local MVFR possible. Slight chance SHRA, isolated TSRA. Thursday: Mainly VFR, with areas MVFR possible. Slight chance SHRA, isolated TSRA. Thursday Night: VFR. Friday: Mainly VFR, with areas MVFR possible. Slight chance SHRA. && .MARINE... Winds and seas will remain below Small Craft Advisory thresholds through Tuesday. Periods of showers, with a few thunderstorms possible at times. Visibility reduced in heavier showers. Outlook /Tuesday Night through Friday/... Tuesday Night through Wednesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, isolated thunderstorms. Wednesday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. Thursday Night: Winds less than 25 kt. Friday: Winds less than 25 kt. Areas of seas approaching 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Belk/BL NEAR TERM...Belk/BL/BW SHORT TERM...Belk LONG TERM...BL AVIATION...Belk/BL/BW MARINE...Belk/BL
Hazardous weather outlook, Jun 29, 4:23 AM EDT, 9 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 423 AM EDT Mon Jun 29 2020 CTZ002>004-MAZ002>024-026-RIZ001>008-300830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 423 AM EDT Mon Jun 29 2020 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-300830- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 AM EDT Mon Jun 29 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 29, 8:15 AM EDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
815 AM EDT Mon Jun 29 2020
MAZ022-291245-
Barnstable MA-
815 AM EDT Mon Jun 29 2020
...STRONG THUNDERSTORMS DEVELOPING...
At 815 AM EDT, Doppler radar was tracking a strong thunderstorm over
Eastham, or 9 miles northeast of Brewster, moving northeast at 45
mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Orleans, Eastham and Wellfleet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4177 7000 4180 7001 4181 7000 4188 7001
4189 7000 4190 7002 4190 7000 4191 7000
4192 6998 4188 6995 4180 6994
TIME...MOT...LOC 1215Z 236DEG 39KT 4186 6996
BWSpecial weather statement, Jun 29, 9:24 AM EDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
924 AM EDT Mon Jun 29 2020
MAZ024-291400-
Nantucket MA-
924 AM EDT Mon Jun 29 2020
...STRONG THUNDERSTORM OVER NANTUCKET...
At 923 AM EDT, Doppler radar was tracking a strong thunderstorm near
Nantucket, moving northeast at 25 mph.
Penny size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Nantucket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4124 7000 4124 7012 4127 7021 4130 7019
4130 7010 4128 7009 4129 7007 4130 7009
4130 7007 4132 7000 4135 7002 4133 7004
4139 7004 4128 6996 4126 6996
TIME...MOT...LOC 1323Z 244DEG 20KT 4124 7009
BWSpecial weather statement, Jun 29, 11:33 AM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1133 AM EDT Mon Jun 29 2020
RIZ001-002-291615-
Northwest Providence RI-Southeast Providence RI-
1133 AM EDT Mon Jun 29 2020
...STRONG THUNDERSTORMS DEVELOPING...
At 1133 AM EDT, Doppler radar was tracking a strong thunderstorm over
North Smithfield, or near Woonsocket, moving south at 10 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Pawtucket, Woonsocket, North Providence, Johnston, Smithfield,
Lincoln, Central Falls, Burrillville, North Smithfield, Scituate and
Glocester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4182 7164 4197 7163 4200 7154 4198 7151
4187 7138
TIME...MOT...LOC 1533Z 343DEG 10KT 4195 7157
BWSpecial weather statement, Jun 29, 12:14 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1214 PM EDT Mon Jun 29 2020
MAZ013-016>020-291700-
Eastern Plymouth MA-Western Norfolk MA-Southern Bristol MA-
Northern Bristol MA-Eastern Norfolk MA-Western Plymouth MA-
1214 PM EDT Mon Jun 29 2020
...LINE OF THUNDERSTORMS PRODUCING MINOR STREET FLOODING...
At 1213 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Weymouth to Brockton to Taunton. Movement was
south at 20 mph.
These storms will produce minor flooding as they head across
southeast Massachusetts.
Strong thunderstorms will be near...
East Bridgewater around 1220 PM EDT.
Bridgewater and Berkley around 1225 PM EDT.
Freetown around 1230 PM EDT.
Fall River and Middleborough around 1235 PM EDT.
Raynham around 1240 PM EDT.
Taunton, Pembroke, Lakeville and Hanson around 1245 PM EDT.
Halifax around 1255 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses.
&&
LAT...LON 4177 7111 4180 7112 4179 7113 4180 7114
4190 7127 4215 7105 4229 7103 4231 7101
4228 7102 4227 7099 4227 7095 4225 7096
4226 7093 4218 7078 4186 7089 4171 7101
TIME...MOT...LOC 1613Z 338DEG 18KT 4222 7097 4207 7100 4188 7111
JWDLocal storm report, Jun 29, 12:25 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1225 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL 2 ESE NANTUCKET 41.26N 70.07W
06/29/2020 M0.75 INCH NANTUCKET MA AMATEUR RADIO
&&
EVENT NUMBER BOX2001602
BWSpecial weather statement, Jun 29, 1:01 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
101 PM EDT Mon Jun 29 2020
MAZ013-016>021-291800-
Eastern Plymouth MA-Western Norfolk MA-Southern Bristol MA-
Northern Bristol MA-Southern Plymouth MA-Eastern Norfolk MA-
Western Plymouth MA-
101 PM EDT Mon Jun 29 2020
...LINE OF STRONG THUNDERSTORMS IN SOUTHEAST MASSACHUSETTS...
At 100 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Abington to near Fall River. Movement was
southeast at 15 mph.
Pea size hail and winds in excess of 30 mph will accompany these
storms as they head through Plymouth County. Minor street flooding
is also expected.
Strong thunderstorms will be near...
Bridgewater and East Bridgewater around 105 PM EDT.
Rockland, Abington and Freetown around 115 PM EDT.
Whitman around 120 PM EDT.
Hanover around 125 PM EDT.
Hanson around 130 PM EDT.
Halifax around 135 PM EDT.
Pembroke around 145 PM EDT.
Norwell around 150 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4170 7117 4172 7116 4171 7119 4173 7120
4171 7121 4175 7120 4220 7100 4218 7072
4217 7071 4217 7073 4215 7071 4166 7091
4165 7093 4163 7092
TIME...MOT...LOC 1700Z 287DEG 10KT 4212 7096 4177 7111
JWDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:02 PM EDT | Special Weather Statement | BOX | Middlesex | 58 min |
| Jun 29, 12:09 AM EDT | Special Weather Statement | BOX | Essex | 51 min |
| Jun 29, 12:39 AM EDT | Special Weather Statement | BOX | Middlesex | 36 min |
| Jun 29, 12:54 AM EDT | Special Marine Warning | BOX | 66 min | |
| Jun 29, 12:57 AM EDT | Special Marine Warning | BOX | 33 min | |
| Jun 29, 1:07 AM EDT | Special Weather Statement | BOX | Suffolk | 38 min |
| Jun 29, 2:54 AM EDT | Special Weather Statement | BOX | Plymouth | 51 min |
| Jun 29, 4:35 AM EDT | Special Marine Warning | BOX | 35 min | |
| Jun 29, 4:38 AM EDT | Special Weather Statement | BOX | Dukes | 52 min |
| Jun 29, 7:32 AM EDT | Special Marine Warning | BOX | 58 min | |
| Jun 29, 7:35 AM EDT | Special Weather Statement | BOX | Barnstable | 40 min |
| Jun 29, 7:51 AM EDT | Special Marine Warning | BOX | 24 min | |
| Jun 29, 8:15 AM EDT | Special Weather Statement | BOX | Barnstable | 30 min |
| Jun 29, 8:28 AM EDT | Special Marine Warning | BOX | 62 min | |
| Jun 29, 9:00 AM EDT | Special Marine Warning | BOX | 60 min | |
| Jun 29, 9:21 AM EDT | Special Marine Warning | BOX | 39 min | |
| Jun 29, 9:24 AM EDT | Special Weather Statement | BOX | Nantucket | 36 min |
| Jun 29, 9:28 AM EDT | Severe Thunderstorm Warning | BOX | Nantucket | 32 min |
| Jun 29, 9:37 AM EDT | Special Marine Warning | BOX | 53 min | |
| Jun 29, 9:58 AM EDT | Special Marine Warning | BOX | 47 min | |
| Jun 29, 11:11 AM EDT | Special Marine Warning | BOX | 34 min | |
| Jun 29, 12:14 PM EDT | Special Weather Statement | BOX | Norfolk | 46 min |
| Jun 29, 1:01 PM EDT | Special Weather Statement | BOX | Bristol | 59 min |
| Jun 29, 1:56 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jun 29, 2:07 PM EDT | Special Weather Statement | BOX | Franklin | 38 min |
| Jun 29, 2:10 PM EDT | Special Weather Statement | BOX | Dukes | 65 min |
| Jun 29, 2:15 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 45 min |
| Jun 29, 2:30 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 34 min |
| Jun 29, 2:33 PM EDT | Special Marine Warning | BOX | 32 min | |
| Jun 29, 2:37 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 38 min |
| Jun 29, 2:51 PM EDT | Special Weather Statement | BOX | Hampshire | 39 min |
| Jun 29, 3:02 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 36 min |
| Jun 29, 4:01 PM EDT | Special Weather Statement | BOX | Middlesex | 44 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.